MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM12080
Medical Device Problem Codes Positioning Failure (1158); Difficult to Remove (1528); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number was provided, a lot history review will be performed.The sample was returned for evaluation.The investigation is confirmed for the alleged deployment failure, misfire, and removal difficulty.The root cause could not be determined at this time.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicates that fem12080, endovascular stent graft, allegedly experienced failure to deploy, removal difficulty, and misfire.This information was recieved from a single source.This malfunction involved a male patient with no consequences.The patient's age and weight were not provided.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9586367
Report Number2020394-2020-00197
Device Sequence Number14062559
Product Code PFV
UDI-Device Identifier04049519008653
UDI-Public(01)04049519008653
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM12080
Device Catalogue NumberFEM12080
Device Lot NumberANDS2394
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/14/2020
Patient Sequence Number1